# SDR AALA20110120TUL07

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AND SHEAR TIES AT STATION 1287, LONGERON 29 LEFT TO LONGERON 29 RIGHT IN THE AFT CARGO.  INSTALLED SHEAR TIE ON AFT SIDE OF FRAME, STATION 1287, LONGERON 29 LEFT TO LONGERON 29 RIGHT PER SRM 51-30-05.
